# SDR 95ZZZX5332

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, FOUND LEFT FS 389, LONGERON 20 HAS IMPROPER REPAIR.  REMOVED NON-STANDARD REPAIRS.  FABRICATED AND INSTALLED REPAIRS FOR LONGERON IAW DC9 SR 53-04 AND SRM 51-10-4.  N/R NR 027N1/0445.
